# SDR IXXA20251005002

- Difficulty date: October 5, 2025
- Submitted: October 5, 2025
- Operation: Air carrier
- Aircraft: N395CM
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 109,721 hours, 18,779 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 146T1261U14146T1
- Part serial: 704502704967
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC FLOORBEAM WEB BULKHEAD VERICAL STIFFNER STA 1439 RBL15 AND RBL9 IS BENT
